Journal of Graph Theory

Cover image for Journal of Graph Theory

May 2006

Volume 52, Issue 1

Pages 1–86

    1. Domination in a graph with a 2-factor (pages 1–6)

      Ken-ichi Kawarabayashi, Michael D. Plummer and Akira Saito

      Version of Record online: 3 JAN 2006 | DOI: 10.1002/jgt.20142

    2. On connectivity in graphs with given clique number (pages 7–14)

      Angelika Hellwig and Lutz Volkmann

      Version of Record online: 3 JAN 2006 | DOI: 10.1002/jgt.20143

    3. Numbers of edges in supermagic graphs (pages 15–26)

      Svetlana Drajnová, Jaroslav Ivančo and Andrea Semaničová

      Version of Record online: 30 DEC 2005 | DOI: 10.1002/jgt.20144

    4. Signed graph factors and degree sequences (pages 27–36)

      Dean Hoffman and Heather Jordon

      Version of Record online: 3 JAN 2006 | DOI: 10.1002/jgt.20145

    5. Roots of cube polynomials of median graphs (pages 37–50)

      Boštjan Brešar, Sandi Klavžar and Riste Škrekovski

      Version of Record online: 25 JAN 2006 | DOI: 10.1002/jgt.20146

    6. Sufficient conditions for λ′-optimality in graphs with girth g (pages 73–86)

      C. Balbuena, P. García-Vázquez and X. Marcote

      Version of Record online: 6 FEB 2006 | DOI: 10.1002/jgt.20150

SEARCH

SEARCH BY CITATION